# SDR AALA201704199033

- Difficulty date: April 18, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 51,320 hours, 22,090 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Accumulator
- Part number: 08825604644
- Part serial: 2822
- Condition: Low Pressure
- Location: Brakes
- Part time: 51,313 hours, 22,085 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOSS OF NORMAL AND PARKING BRAKE PRESSURE. MAINTENANCE REPLACED ACCUMULATOR IAW AMM 32-41-11. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.  AIRCRAFT WAS GROUNDED.
